# SDR ASAA2018050124442

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 773 hours, 204 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Fadec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FADEC ECAM AFTER LANDING.  ACFT GROUNDED.  PERFORMED THE NR 1 ENGINE FADEC TEST IAW AMM 73-29-00.  NO FAULTS NOTED.
